MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAGIC TORQUE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION MAGIC TORQUE; WIRE, GUIDE, CATHETER
Model Number 39815
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire tip sheared.The target lesion was located in the superficial femoral artery.A 035/260 magic torque guidewire was advanced to cross the lesion.However, it was noted that the tip was sheared.The tip was removed and the procedure was completed with another magic torque guide wire.No patient complications were reported and the patient's status was fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The returned device has the distal tip bent and damaged (stretched).All the outer diameter measurements are within the specifications.

Brand Name
MAGIC TORQUE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8879175
Report Number2134265-2019-09484
Device Sequence Number243030
Product Code DQX
UDI-Device Identifier08714729741428
UDI-Public08714729741428
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2022
Device Model Number39815
Device Catalogue Number39815
Device Lot Number0023863073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2019
Initial Date Received by Manufacturer 07/30/2019
Supplement Date Received by Manufacturer09/13/2019
Initial Report FDA Received Date08/09/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1